MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e360 ventilator had an air water trap that was leaking.Although requested, information pertaining to the use of the device at the time of the reported event and patient outcome (if applicable) has not been provided.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.The repair was completed at a non-covidien/medtronic location.A non-covidien /medtronic service provider repaired the water trap and the issue was resolved.The ventilator was tested and checked to be running normally.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6794630
Report Number2023050-2017-05701
Device Sequence Number103074
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1